zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
On the behavior of positive solutions of the system of rational difference equations x n+1 =x n-1 y n x n-1 +1, y n+1 =y n-1 x n y n-1 +1. (English) Zbl 1217.39024
Summary: We investigate the positive solutions of the system of difference equations x n+1 =x n-1 y n x n-1 +1, y n+1 =y n-1 x n y n-1 +1 where y 0 ,y -1 ,x 0 ,x -1 [0,+).
MSC:
39A30Stability theory (difference equations)
References:
[1]Çinar, C.: On the positive solutions of the difference equation system xn+1=1yn,yn+1=ynxn-1yn-1, Applied mathematics and computation 158, 303-305 (2004) · Zbl 1066.39006 · doi:10.1016/j.amc.2003.08.073
[2]Papaschinopoulos, G.; Schinas, C. J.: On a system of two nonlinear difference equations, Journal of mathematical analysis and applications 219, 415-426 (1998) · Zbl 0908.39003 · doi:10.1006/jmaa.1997.5829
[3]Papaschinopoulos, G.; Schinas, C. J.: On the system of two difference equations, Journal of mathematical analysis and applications 273, 294-309 (2002) · Zbl 1014.39016 · doi:10.1016/S0022-247X(02)00223-8
[4]Özban, A. Y.: On the positive solutions of the system of rational difference equations xn+1=1yn-k,yn+1=ynxn-myn-m-k, Journal of mathematical analysis and applications 323, 26-32 (2006) · Zbl 1115.39012 · doi:10.1016/j.jmaa.2005.10.031
[5]Özban, A. Y.: On the system of rational difference equations xn=ayn-3,yn=byn-3xn-qyn-q, Applied mathematics and computation 188, 833-837 (2007)
[6]Clark, D.; Kulenović, M. R. S.: A coupled system of rational difference equations, Computers mathematics with applications 43, 849-867 (2002) · Zbl 1001.39017 · doi:10.1016/S0898-1221(01)00326-1
[7]Clark, D.; Kulenovic, M. R. S.; Selgrade, James F.: Global asymptotic behavior of a two-dimensional difference equation modelling competition, Nonlinear analysis 52, 1765-1776 (2003) · Zbl 1019.39006 · doi:10.1016/S0362-546X(02)00294-8
[8]Camouzis, E.; Papaschinopoulos, G.: Global asymptotic behavior of positive solutions on the system of rational difference equations xn+1=1+xnyn-m,yn+1=1+ynxn-m, Applied mathematics letters 17, 733-737 (2004) · Zbl 1064.39004 · doi:10.1016/S0893-9659(04)90113-9
[9]Yang, X.; Liu, Y.; Bai, S.: On the system of high order rational difference equations xn=ayn-p,yn=byn-pxn-qyn-q, Applied mathematics and computation 171, 853-856 (2005) · Zbl 1093.39013 · doi:10.1016/j.amc.2005.01.092
[10]Kulenović, M. R. S.; Nurkanović, Z.: Global behavior of a three-dimensional linear fractional system of difference equations, Journal of mathematical analysis and applications 310, 673-689 (2005) · Zbl 1083.39006 · doi:10.1016/j.jmaa.2005.02.042
[11]Zhang, Y.; Yang, X.; Megson, G. M.; Evans, D. J.: On the system of rational difference equations xn=A+1yn-p,yn=A+yn-1xn-ryn-s, Applied mathematics and computation 176, 403-408 (2006) · Zbl 1096.39015 · doi:10.1016/j.amc.2005.09.039
[12]Zhang, Y.; Yang, X.; Evans, D. J.; Zhu, C.: On the nonlinear difference equation system xn+1=A+yn-mxn,yn+1=A+xn-myn, Computers mathematics with applications 53, 1561-1566 (2007)
[13]Yalcinkaya, I.; Cinar, C.: Global asymptotic stability of two nonlinear difference equations zn+1=tn+zn-1tnzn-1+a,tn+1=zn+tn-1zntn-1+a, Fasciculi mathematici 43, 171-180 (2010) · Zbl 1207.39024
[14]Yalcinkaya, I.; Çinar, C.; Atalay, M.: On the solutions of systems of difference equations, Advances in difference equations 2008 (2008) · Zbl 1146.39023 · doi:10.1155/2008/143943
[15]Yalcinkaya, I.: On the global asymptotic stability of a second-order system of difference equations, Discrete dynamics in nature and society 2008 (2008) · Zbl 1161.39013 · doi:10.1155/2008/860152
[16]Simsek, D.; Cinar, C.; Yalçınkaya, İ.: On the solutions of the difference equation xn+1=max{1/xn-1,xn-1}, International journal of contemporary mathematical sciences 1, No. 9–12, 481-487 (2006) · Zbl 1157.39312
[17]Yang, X.: On the system of rational difference equations xn=A+yn-1xn-pyn-q,yn=A+xn-1xn-ryn-s, Journal of mathematical analysis and applications 307, 305-311 (2005) · Zbl 1072.39011 · doi:10.1016/j.jmaa.2004.10.04
[18]Yalcinkaya, I.; Çinar, C.; Simsek, D.: Global asymptotic stability of a system of difference equations, Applicable analysis 87, No. 6, 689-699 (2008) · Zbl 1146.39024 · doi:10.1080/00036810802140657
[19]Simsek, D.; Demir, B.; Kurbanlı, A. S.: Xn+1=max$1xn,ynxn},yn+1=max$1yn,xnyn}denklemsistemlerininçözümleriüzerine,Ahmetkeleşoğlueğitimfakültesidergisi28,91-104(2009)
[20]Simsek, D.; Demir, B.; Cinar, C.: On the solutions of the system of difference equations xn+1=max$Axn,ynxn},yn+1=max$Ayn,xnyn},Discretedynamicsinnatureandsociety2009(2009) · Zbl 1178.39013 · doi:10.1155/2009/325296
[21]Yalcinkaya, I.; Cinar, C.: On the solutions of a systems of difference equations, International journal of mathematics and statistics, autumn 9, No. S11, 62-67 (2011)
[22]Çinar, C.: On the difference equation xn+1=xn-1-1+xnxn-1, Applied mathematics and computation 158, 813-816 (2004) · Zbl 1069.39023 · doi:10.1016/j.amc.2003.08.122
[23]Çinar, C.: On the solutions of the difference equation xn+1=xn-1-1+axnxn-1, Applied mathematics and computation 158, 793-797 (2004) · Zbl 1069.39022 · doi:10.1016/j.amc.2003.08.139
[24]A.S. Kurbanlı, C. Cinar, A. Gelişken, On the behavior of solutions of the system of rational difference equations xn+1=xn-1ynxn-1-1,yn+1=yn-1xnyn-1-1 (submitted for publication).